# SDR AALA201506299009

- Difficulty date: May 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, R1 DOOR CUT OUT FRAME CRACKED AT FRAME 16 & ABOVE DOOR STOP NR 7.  REPAIRED IAW EA 251687.
